# SDR AWXA200501265

- Difficulty date: October 12, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65528941
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED CABIN FLOOR CHANNEL ASSEMBLY CRACKED IN RADIUS, .65 INCHES IN LENGTH, AT BS 540, WL 208.1 AND BL 0.  MAINTENANCE REMOVED CABIN FLOOR SUPPORT IAW BOEING 737-300 SRM 51-40-02-0G AND INSTALLED NEW CABIN FLOOR CHANNEL ASSEMBLY AT BS 540, WL 208.1 AND BL 0 IAW BOEING 737-300 SRM 51-40-02-0G FIG 15.
